# SDR AALA202506043048

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 53,759 hours, 21,721 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Sticking
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4R DIFFICULT TO DISARM. MAINTENANCE CLEANED AND LUBED R4 DOOR GIRT BAR / FLOOR FITTINGS. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
